# SDR 9506706615

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL BELOW 60 KTS (TPE), THE NR 4 ENGINE HAD SLOW EPR RISE AND THE TAKEOFF WAS ABORTED.  AN EPR CHECK BY THE CREW ON THE TAXIWAY CHECKED OK AND A NORMAL TAKEOFF WAS THEN MADE.  THE ENGINE WAS INSPECTED.  ALL SENSE LINES AND ELECTRICAL CONNECTORS WERE CHECKED AND FOUND TO BE OK.
